Zero-hopf bifurcation for a class of lorenz-type systems

Jaume Llibre, Ernesto Pérez-Chavela

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Abstract

In this paper we apply the averaging theory to a class of three- dimensional autonomous quadratic polynomial differential systems of Lorenz- type, to show the existence of limit cycles bifurcating from a degenerate zero- Hopf equilibrium.
Original languageEnglish
Pages (from-to)1731-1736
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume19
Issue number6
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • Limit cycles
  • Lorenz-type system
  • Three-dimensional differential systems
  • Zero-Hopf equilibrium

Fingerprint Dive into the research topics of 'Zero-hopf bifurcation for a class of lorenz-type systems'. Together they form a unique fingerprint.

Cite this